









## CALABRIO





UK	Monday 20th April						UK	Tuesday 21st April						UK	Wednesday 22nd April					
Time - (BST)	Plenary Space						Time - (BST)	Plenary Space						Time - (BST)	Plenary Space					
08:45	Spaces Opens for Gathering						08:45	Spaces Opens for Gathering						08:45	Spaces Opens for Gathering					
09:00 - 09:20	Introduction & Welcome - Arnold Berends - PCC Chairman						09:00	Avaya Channel Partner Lead - Fadi Moubarak						09:00	Avaya CMO - Simon Harrison					
09:20 - 09:30	Avaya SVP - Nidal Abou-Ltaif						09:30							09:30						
09:30	Avaya CTO - Ahmed Helmy					09:30 - 09:45	Sponsor - Spectrum - Philip Ofori						09:30 - 09:45	Sponsor - Scantalk - Keld Hanson/Wilbert Zapata					1	
10:00						09:45 - 10:00	Sponsor - Integrated Research - Axel Rimkus						09:45 - 10:00	Sponsor - Noble Systems - Maxine Allard						
10:05	Pause - 5 minutes					10:10	Quote to Cash C	commercial Tools		ite Break			10:10	10 Minute Break  IPO & IX Subscription Ordering, Annua George Bratistic Managing and Maintain				intaining Quality		
10:35	Avaya Focus Workshop Feedback - Mike Conroy / Colm Cleary				n Cleary	10:40		dmap	Hans Dieleman	IPO 11.1 & Centrum ans Dieleman / Khalid Khan  Swap Period - 5 minutes  Contact Centre Update for Service Martin Walker			10:40	Billing & Cortract Adjustments Adrian O'Kane  Swap Period - 5 minutes			Stand Tom La	lards		
10:40	Covid-19 Avaya Response					10:45	IX Subscription Tool & Process for Ayaya Spaces Levera				Leveraging the		10:45	Pre-Quoting Install Base Tools & Contact Contro Google Al Aveya Learning Un				ning Undate		
11:10	Michael Strauchmann 10 Minute Break					11:15	Quoting Rob Carmichael CPaaS Real Life Use C.  Rob Carmichael Hans Dieleman  Swap Period - 5 minutes					11:15	Process Roadmap Steve McCormack  Swap Period - 5 minutes							
11:20	IPO Subscription - Mid-Market Strategy (non ACC countries)  Ready Now Strategy  Mat Cornish		w Strategy	Avaya Call Reporti	ing R4.2: Technical	Migration to		ge Renewals with X Subscription	,		Best Practices - IPO 11.1 Upgrade (Part 1)		11:20	Pre-Quoting Install Base Management Activity for Migrations to Subscription		IX Subscription From a Design Perspective		Avaya Call Management System (CMS) (Part 1)		
11:50	Khalid Khan				Cody Winget		11:50	John McKinnon		Rob Carmichael		Chris Boseley		11:50	John McKinnon		Sadiya Memon		Carole Goddard / Aidan Goldberg	
11:55	Swap Period - 5 minutes  IX Subscription Product Offer Roadmap  Avaya Cloud Office - Mid-Market Strategy Deleberately left free for attendance to				11:55		scription Tool &	Swap Period - 5 minutes  IX Subscription & Aura update  Best Practices - IPO 11.1 Upgrade (Part 2)			11:55	2020 Promotions Roadmap		Swap Period - 5 minutes  Contact Centre  On-Prem to Cloud		Avaya Call Management System (CMS) (Part 2)				
12:25	Camille Lewis (For UK, NL, FR, IE, AUS, US, CAN) adjascent sessions.  Swap Period - 5 minutes				12:25	Ed [	Ed Davis Thomas Roemer Chris Boseley  Swap Period - 5 minutes				12:25	Con C	Con Griffin Evolution Shane O'Neill / Martin Walker Swap Period - 5 minutes							
12:30-12:45		nbrace the Future Collaboration with Avaya Spaces  Oceana  CX Social Media Engagement		12:30-12:45	Embrace the Future Collaboration with Avaya Spaces		D Oceana D		CX Social Media Engagement		12:30-12:45	Embrace the Future Collaboration with Avaya Spaces		D Oceana		CX Social Media Engagement				
12:50-13:05	Enabling Remote Working   N. A. Analytics   N. A. Effective				s Turning IoT Into	12:50-13:05	Empower Your Workplace by Enabling Remote Working		Analytics NA Effective Bus		Turning IoT Into	12:50-13:05	Empower Your Workplace by Enabling Remote Working  M Swap Period - 5 m Analytics		ytics	Avaya Spaces is Turning IoT Into				
13:10-13:25	MidMarket Improve Capabilities	dMarket Improved Home Working O O Why KM is critical for today's CX challenges			13:10-13:25		dMarket Improved Home Working Capabilities IPO R11.1 O Capabilities IPO R11.1			al for today's CX	13:10-13:25	MidMarket Improv	red Home Working s IPO R11.1	Swap Period - 5 minutes						
	Join us for the "PCC Raffle" in the Plenary Space						Join us for the "PCC			PCC Raffle" in the Plenary Space			Join us for the "PCC Raffle" in the Plenary Space					<u> </u>		
	Track - Business Tools & Processes		4		4	<b>4</b>									<u> </u>		4	<u> </u>	<b></b>	
			Track - Product Solutions & Engineering		Track - Solutions Support			Track - Business	Tools & Processes	Track - Produc Engine		Track - Solutions Support			Track - Business Tools & Processes		Track - Product Solutions & Engineering		Track - Solutions Support	
14:00	Integrated Research Presentation / Demo						14:00	Spectrum Presentation / Demo						14:00	Scantalk Presentation / Demo					
14:30	-	Pridis Presentation / Demo					14:30		Integrated Research Presentation / Demo	-				14:30		Spectrum Presentation / Demo	1			
15:00	-		Scantalk Presentation / Demo				15:00		Presentation / Demo	Pridis Presentation / Demo	-			15:00			Integrated Research			
15:30				Spectrum Presentation / Demo			15:30				Scantalk Presentation / Demo	-		15:30			Presentation / Demo	Pridis Presentation / Demo	-	
16:00					Noble Systems Presentation / Demo		16:00				, , ,	Calabrio		16:00					Noble Systems Presentation / Demo	
16:30					rresentation / Demo		16:30					Presentation / Demo		16:30					rresentation / Demo	
17:00						Calabrio Presentation / Demo	17:00						Noble Systems Presentation / Demo	17:00						Callabrio Presentation / Demo